# SDR UALA2008120306729

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 42,385 hours, 6,252 cycles
- Engine: Pwa PW40903
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 293W23022
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANDING GEAR - DOES NOT RETRACT WHEN LANDING GEAR LEVER MOVED TO UP POSITION.  CREW COMMENTS:  NOSE GEAR EXTREMELY SLOW RETRACTION.  NLG DOOR EICAS DISPLAYED BRIEFLY, CHRONIC.  REPLACED NLG EXTENSION AND RETRACTION ACTUATOR.  ACCOMPLISHED NLG EXTENSION AND RETRACTION.  OPS CHECK NORMAL.  THE ACFT WAS TEST FLOWN GOOD ON FLT NR 9825.
